You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on Algebraic Lie Algebras
Proceedings of the American Mathematical Society
Vol. 29, No. 1 (Jun., 1971), pp. 10-16
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037665
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that, over an algebraically closed field of characteristic 0, the isomorphism classes of algebraic Lie algebras are in bijective correspondence with the isomorphism classes of affine algebraic groups with unipotent centers.
Proceedings of the American Mathematical Society © 1971 American Mathematical Society